# SDR A6WA202012297500

- Difficulty date: December 24, 2020
- Submitted: December 29, 2020
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 35,896 hours, 37,716 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Power Supply
- Part number: 855D10013
- Part serial: 1245B
- Condition: No Test
- Location: Te Flaps
- Part time: 30,756 hours, 28,430 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL AT 20 ON APROACH CW QRH LANDED UNEVENTFULLY.  FLAP FAIL OCCURED WHEN SELECING FROM 20 TO 30 DEG.  PERFOREMED FLAP RESET PROCEEDURE, IAW AWAC SUP 98-18I BOX 12.  FLAPS RESET.  PLACARDED AND PLACED ON MEL.  AIRCRAFT REMOVED FROM SERVICE.  T/S RT BPSU FOUND TO BE BAD.  R & R RT BPSU, IAW AMM 27-51-10.  OPERATIONS CHECK GOOD.  REM PLACARD REMOVED FROM MEL
